Hair loss appears to be a rare complaint in people taking Benicar. In clinical studies, hair loss was reported in less than 1% of people who took Benicar. Given how common hair loss is in the general population and how rare a complaint it is in people who take Benicar, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
If you experience hair loss while taking Benicar, talk with your doc. Depending on the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome, or if your doc believes the medicine is causing your hair loss, he or she may recommend trying another medicine.
Take care, best wishes!
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2010 • 1 answer
Posted 8 Mar 2011 • 2 answers
Posted 21 Aug 2011 • 2 answers
Posted 16 Apr 2012 • 1 answer
Posted 13 Dec 2016 • 0 answers